Translator Disclaimer
May/June 2009 On the large-time behavior of anisotropic Maxwell equations
G. Perla Menzala, Cleverson R. da Luz
Differential Integral Equations 22(5/6): 561-574 (May/June 2009).

Abstract

Anisotropic Maxwell equations with electric conductivity are considered. Electromagnetic waves propagate in the exterior of a bounded connected obstacle with Lipschitz boundary. Our main result says that we can obtain uniform rates of decay of the total energy as $t \rightarrow + \infty$. No special requirements on the geometry of the obstacle are required. Previous results of this type were only given in the isotropic case. We use multipliers and properties of an associated evolution coupled system of first order.

Citation

Download Citation

G. Perla Menzala. Cleverson R. da Luz. "On the large-time behavior of anisotropic Maxwell equations." Differential Integral Equations 22 (5/6) 561 - 574, May/June 2009.

Information

Published: May/June 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35540
MathSciNet: MR2501684

Subjects:
Primary: 35Q60
Secondary: 35B40, 78A25

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.22 • No. 5/6 • May/June 2009
Back to Top